# SDR 2004UALA00088

- Difficulty date: February 1, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 12,579 hours, 3,693 cycles
- Engine: Pwa PW4052
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP CENTER HINGE, OUTBOARD FLANGE CRACKED.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED HINGE FITTING.
